American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G18) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Hermine Biermé and Olivier Durieu. Invariance principles for self-similar set-indexed random fields. Trans. Amer. Math. Soc. 366 (2014) 5963-5989.
Abstract, references, and article information   
View Article: PDF

[2] Omer Angel, Alexander E. Holroyd, Gady Kozma, Johan Wästlund and Peter Winkler. The phase transition for dyadic tilings. Trans. Amer. Math. Soc. 366 (2014) 1029-1046.
Abstract, references, and article information   
View Article: PDF

[3] Georgiy Shevchenko. Local properties of a multifractional stable field. Theor. Probability and Math. Statist. 85 (2012) 159-168.
Abstract, references, and article information   
View Article: PDF

[4] Céline Lévy-Leduc and Murad S. Taqqu. Long-Range Dependence and the Rank of Decompositions. Contemporary Mathematics 601 (2013) 289-305.
Book volume table of contents   
View Article: PDF

[5] Eric Akkermans. Statistical Mechanics and Quantum Fields on Fractals. Contemporary Mathematics 601 (2013) 1-21.
Book volume table of contents   
View Article: PDF

[6] Laurent E. Calvet and Adlai J. Fisher. Extreme Risk and Fractal Regularity in Finance. Contemporary Mathematics 601 (2013) 65-94.
Book volume table of contents   
View Article: PDF

[7] Yuriĭ Kozachenko, Tommi Sottinen and Ol’ga Vasylyk. Lipschitz conditions for $\operatorname{Sub}_\varphi(\Omega)$-processes and applications to weakly self-similar processes with stationary increments. Theor. Probability and Math. Statist. 82 (2011) 57-73. MR 2790484.
Abstract, references, and article information   
View Article: PDF

[8] K. V. Ral’chenko and G. M. Shevchenko. Path properties of multifractal Brownian motion. Theor. Probability and Math. Statist. 80 (2010) 119-130. MR 2541957.
Abstract, references, and article information   
View Article: PDF

[9] B. L. S. Prakasa Rao. Parametric estimation for linear system of stochastic differential equations driven by fractional Brownian motions with different Hurst indices. Theor. Probability and Math. Statist. 79 (2009) 143-151. MR 2494544.
Abstract, references, and article information   
View Article: PDF

[10] E. M. Moldavs'ka. Asymptotic distributions of least squares estimators of the coefficients in the model of linear regression with nonlinear constraints and long-memory dependence. Theor. Probability and Math. Statist. 75 (2007) 121-137. MR 2321186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yoon Tae Kim and Jong Woo Jeon. An Itô formula for a fractional Brownian sheet with arbitrary Hurst parameters. Proc. Amer. Math. Soc. 134 (2006) 3677-3683. MR 2240682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information   
View Article: PDF

[14] Dorin Ervin Dutkay and Palle E.T. Jorgensen. Wavelet constructions in non-linear dynamics. Electron. Res. Announc. Amer. Math. Soc. 11 (2005) 21-33. MR 2122446.
Abstract, references, and article information   
View Article: PDF

[15] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1